Spanning forests on the Sierpinski gasket

Shu-Chiuan Chang, Lung Chi Chen

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We study the number of spanning forests on the Sierpinski gasket SG d(n) at stage n with dimension d equal to two, three and four, and determine the asymptotic behaviors. The corresponding results on the generalized Sierpinski gasket SGd,b(n) with d = 2 and b = 3, 4 are obtained. We also derive upper bounds for the asymptotic growth constants for both SG d and SG2,b.

Original languageEnglish
Pages (from-to)55-76
Number of pages22
JournalDiscrete Mathematics and Theoretical Computer Science
Issue number2
Publication statusPublished - 2008 Jul 16

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Spanning forests on the Sierpinski gasket'. Together they form a unique fingerprint.

Cite this